2010/06/09

DALERON® COLD 3

Pharmacological properties: a combined preparation containing analgesic and antipyretic - paracetamol, anti-(dekongestivnoe) means - pseudoephedrine hydrochloride, and antitussive - dextromethorphan hydrobromide. These components at the same time reduce the severity of the major symptoms characteristic of colds.

The mechanism of action of paracetamol is not fully understood. Its analgesic effect is likely due to inhibition of COX enzyme activity and related prostaglandin synthesis in the CNS. Paracetamol has virtually no effect on the synthesis of prostaglandins in the foci of inflammation, so he has only weakly anti-inflammatory effect. Compared with other NSAIDs, paracetamol is much less likely causes the development of side effects from the digestive tract, because it has little effect on the synthesis of prostaglandins in peripheral tissues. Antipyretic effect of paracetamol is associated with its direct influence on the thermoregulation center in the hypothalamus. Paracetamol increases the heat transfer through the expansion of peripheral blood vessels and increasing blood flow in the skin, and increased sweating.

Pseudoephedrine is a sympathomimetic amine, the effect of which is connected with the influence on adrenergic receptors. It acts as an agonist β-adrenergic receptors in heart and smooth muscles of the bronchi, as well as an agonist of peripheral α-adrenergic receptors, has an indirect effect on the release of neurotransmitters (norepinephrine) from adrenergic neurons. Reduction of edema of the mucous membrane of the upper respiratory tract as a result of the use of pseudoephedrine is linked to its action as an agonist of α-adrenergic receptors of bronchial smooth muscle and mucosa of the respiratory tract. Because of the restriction extended arterioles reduces congestion and edema of the nasal mucosa, thus reducing stagnation, exudation and Restoration of free nasal breathing.

Compared with ephedrine pseudoephedrine significantly less stimulating β-adrenergic receptors. When you receive the recommended doses, practically does not increase blood pressure. Pseudoephedrine has a weak stimulating effect on the CNS.

Dextromethorphan is a D-stereoisomer opioid levorfanola. Effective on cough center in the central nervous system, raising the threshold of the cough reflex, suppresses dry nonproductive cough associated with irritation of the mucous membrane of the upper airways in patients with colds. Antitussive effect of the active component is similar to that of codeine, but unlike the latter dextromethorphan does not have a pronounced analgesic effect, does not suppress the respiratory center and does not lead to the development of dependence.

Indication: Used for symptomatic treatment of colds and influenza to reduce the severity of pain (headache, myalgia, arthralgia, sore throat), lower body temperature during fever, reduction of nasal congestion and rinorei, suppression of dry unproductive cough.

USE: Adults and children over the age of 12 years prescribed by mouth 2 tablets not more than 4 times a day. The interval between doses must be at least 4 h, duration of treatment is chosen individually.

CONTRAINDICATIONS: Hypersensitivity to paracetamol, pseudoephedrine, dextromethorphan, or other components of the drug, dysfunction of liver or kidney disease, severe hypertension or coronary heart disease, the age of 12 years.

SIDE EFFECTS: when taking the recommended doses, side effects are rare and usually moderately expressed. Possible nausea, dry mouth, increased irritability and excitability; rarely - increased BP.

SPECIAL PRECAUTIONS: Not recommended primenenyat drug over 5 days, without re-medical examination. With caution used in patients with liver and kidney, cardiovascular system, thyroid, diabetes mellitus, benign prostatic hyperplasia, after suffering a severe disease and in patients with alcoholism.

In the period of the drug is contraindicated alcohol consumption.

Safety of the drug during pregnancy and lactation is not installed, so assign it is not recommended.

The drug may have a negative impact on psychomotor reaction, so we recommend caution when driving and working with potentially dangerous machinery.

INTERACTION: the simultaneous use of the drug is contraindicated with MAO inhibitors or a reception for 2 weeks after completing therapy MAO inhibitors (hypertensive crisis may develop a headache, hyperthermia, as well as dangerous cardiac arrhythmias).

The drug should not be prescribed concomitantly with other medicines containing paracetamol, antidepressants (fluoxetine), antipsychotic (haloperidol), antiparkinsonian and antiepileptic drugs, barbiturates, rifampicin, chloramphenicol, dihydroergotamine, methyldopa.

Precautions should be prescribed the drug in conjunction with metoclopramide, domperidone, kolestiraminom and warfarin.

OVERDOSE: particularly hard manifested in patients with impaired renal function and liver. Overdose of paracetamol is accompanied by nausea, vomiting and severe liver damage.

An overdose of pseudoephedrine may cause severe psychomotor agitation, increased blood pressure and arrhythmia.

An overdose of dextromethorphan can cause nausea, vomiting, dizziness, drowsiness, sopor, impaired vision, coordination of movements and breathing.

Storage: Store in a dry place protected from light at temperatures below 30 ° C.